# SDR SWAA2013040114284

- Difficulty date: March 18, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 28,793 hours, 16,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR SILL PLATE CORRODED BETWEEN BS 807 TO BS 827.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
